# SDR COMA0260447

- Difficulty date: July 22, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 4,167 hours, 3,714 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5020 FLAPS FAIL CAUTION MESSAGE AT 26 DEGREES.RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
